# SDR FDKA200701016

- Difficulty date: January 18, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 15,393 hours, 13,911 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 83990168
- Part serial: 00737
- Condition: Faulty
- Location: Thrust Reverser
- Part time: 7,558 hours, 6,823 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6111 BMI - ATL (0611 PHX LCL).  ABORTED T/O DUE TO E2 REV DISAGREE MESSAGE ON T/O.  MX REMOVED AND REPLACED LOWER STOW SWITCHES.
